MathSciNet Relay Station
MathSciNet bibliographic data
MR2025959 74H45 (34B15 35Q72 74H60 74K10)
Drábek, Pavel; Holubová, Gabriela; Matas, Aleš; Nečesal, Petr Nonlinear models of suspension bridges: discussion of the results. Mathematical and computer modeling in science and engineering. Appl. Math. 48 (2003), no. 6, 497–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement